Alert archive / North Carolina / Small Craft Advisories in 2014
Small Craft Advisory 49, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Sep 26, 2014, 3:09 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2014, 3:09 PM EDT (19:09 UTC)
- Expired
- Sep 27, 2014, 8:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
277 WHUS72 KILM 261909 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 309 PM EDT FRI SEP 26 2014 AMZ250-252-270400- /O.NEW.KILM.SC.Y.0049.140926T1909Z-140927T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 309 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT SATURDAY. * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
5 follow-up statements
832 WHUS72 KILM 270136 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 936 PM EDT FRI SEP 26 2014 AMZ250-252-271000- /O.CON.KILM.SC.Y.0049.000000T0000Z-140927T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 936 PM EDT FRI SEP 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
510 WHUS72 KILM 270931 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 531 AM EDT SAT SEP 27 2014 AMZ250-252-271600- /O.EXT.KILM.SC.Y.0049.000000T0000Z-140927T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 531 AM EDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS72 KILM 271536 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1136 AM EDT SAT SEP 27 2014 AMZ250-252-272200- /O.CON.KILM.SC.Y.0049.000000T0000Z-140927T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1136 AM EDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
505 WHUS72 KILM 271859 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 259 PM EDT SAT SEP 27 2014 AMZ250-252-280000- /O.EXT.KILM.SC.Y.0049.000000T0000Z-140928T0000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 259 PM EDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS72 KILM 280019 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 819 PM EDT SAT SEP 27 2014 AMZ250-252-280130- /O.EXP.KILM.SC.Y.0049.000000T0000Z-140928T0000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 819 PM EDT SAT SEP 27 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... NE WINDS AND SIGNIFICANT SEAS HAVE DROPPED TO 15 TO 20 KT AND 3 TO 5 FT RESPECTIVELY. AS A RESULT...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ 11
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 2:55 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 26, 2:55 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 255 PM EDT FRI SEP 26 2014 .SYNOPSIS... AN WEAK WAVE OF LOW PRESSURE WILL MOVE ALONG A COASTAL TROUGH JUST OFFSHORE TODAY...CONTINUING COOL AND UNSETTLED CONDITIONS. HIGH PRESSURE BUILDING IN FROM THE NORTH WILL BRING A DRYING TREND THROUGH THE WEEKEND. A WET FORECAST IS SHAPING UP FOR EARLY NEXT WEEK AS A COLD FRONT WITH GULF MOISTURE MOVES SLOWLY THROUGH MONDAY THROUGH TUESDAY. SEASONABLE WEATHER AND DRYING IS EXPECTED MID TO LATE WEEK AS MILD HIGH PRESSURE PASSES ACROSS THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM FRIDAY...COMPLEX SATELLITE PICTURE ACROSS THE NATION TODAY VISIBLE ON WV IMAGERY. 3 DISTINCT UPPER LOWS...1 EXITING NEW ENGLAND...A SECOND OVER THE BIG-BEND REGION OF TEXAS...AND A 3RD RETROGRADING OVER THE MISSOURI VLY...ARE ALL MOVING IN DIFFERENT DIRECTIONS DUE TO A BLOSSOMING UPPER RIDGE. THIS RIDGE WILL BALLOON ACROSS CENTRAL CANADA BEFORE DIVING INTO THE SOUTHEAST TONIGHT. AT THE SURFACE...THE SEEMINGLY EVER-PRESENT COASTAL TROUGH REMAINS ABOUT 50 MILES OFF THE CAPE FEAR COAST AS A WEDGE OF HIGH PRESSURE CONTINUES TO ARC INTO THE CAROLINAS. ADDITIONALLY...AN AREA OF LOW PRESSURE IS DEVELOPING ALONG THE OFFSHORE BOUNDARY AS NOTED BY A WEAK BAROCLINIC LEAF ON WV IMAGERY. WITH SUCH A COMPLEX AND SLOW-MOVING PATTERN IN PLACE...IT IS NOT SURPRISING HOW LONG THIS WINTER-LIKE WEDGE HAS HELD ACROSS THIS AREA...AND TODAY IS NO DIFFERENT. AS THE LARGE UPPER RIDGE MOVES SOUTHEAST...IT WILL INITIALLY REINFORCE THE WEDGE AT THE SURFACE THANKS TO SOME CONFLUENCE ALOFT. HOWEVER...BUT LATE TONIGHT THE RIDGE AXIS WILL MOVE NEARLY OVERHEAD...WEAKENING THE OVERALL GRADIENT AS THE COASTAL TROUGH BEGINS TO ERODE...FINALLY. THIS SUGGESTS THAT...WHILE CONDITIONS WILL BEGIN TO IMPROVE...IT WILL REMAIN AN UNSETTLED AND CLOUDY EVENING/NIGHT. WEAK ISENTROPIC LIFT BETWEEN 300K AND 310K IS DRIVING SHOWERS OFFSHORE...WHILE THE REINFORCEMENT OF THE WEDGE IS SQUEEZING OUT LOW-LEVEL MOISTURE IN THE FORM OF DRIZZLE OVER THE LAND AREA. THE AFOREMENTIONED RIDGE ALOFT WILL HELP DRY THE COLUMN FROM THE TOP DOWN...AND BY THIS EVENING THE 310K SURFACE WILL BE NO LONGER SATURATED...WITH FURTHER DRYING OCCURRING INTO SATURDAY MORNING. THIS WILL LIMIT OVERALL SHOWER/DRIZZLE POTENTIAL...BUT RESIDUAL LOW-LEVEL MOISTURE WILL ENABLE PATCHY DRIZZLE TO BE POSSIBLE THROUGH THE NIGHT...ESPECIALLY NEAR THE COAST...BUT IN A WEAKENING AND SPATIALLY DECREASING STATE. LOW-LEVEL STRATUS MAY ONCE AGAIN DEVELOP TONIGHT...BUT NOT TO THE SAME EXTENT AS THE PREVIOUS FEW NIGHTS THANKS TO THE DRYING ALOFT. FOG SHOULD BE ONLY OF MINIMAL CONCERN THANKS TO INCREASING WINDS BETWEEN THE STRENGTHENING SURFACE HIGH AND THE LOW PRESSURE OFFSHORE. LAV NUMBERS HAVE PERFORMED BEST AS OF LATE...AND TONIGHTS LAV IS BASICALLY A COMPROMISE OF THE MET/MAV ACROSS THE AREA...AND IS USED HEAVILY FOR TONIGHTS MINS. EVEN WITH THE CLOUD COVER EXPECTED TO CONTINUE...MINS WILL DROP INTO THE LOW 60S AWAY FROM THE IMMEDIATE COAST ON PERSISTENT COOL NE WINDS...WITH MID 60S AT THE BEACHES THANKS TO OCEAN TEMPERATURES STILL WELL INTO THE 70S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 3 PM FRIDAY...A GRADUAL DRYING TREND OVER THE WEEKEND MEANS THAT WE MAY ACTUALLY SEE SOME SUNSHINE...ESPECIALLY ON SUNDAY WHEN MOISTURE AT ALL LEVELS GETS MOSTLY SCOURED OUT. GUIDANCE IS NOT 100 PERCENT ON THIS...WITH THE NAM WANTING TO MAINTAIN A THICK CIRRUS DECK ON SUNDAY. ALSO...A SUNNY START TO THE DAY MAY BECOME MOSTLY OBSCURED BY SCU DEVELOPMENT IF MORE LOWER LEVEL MOISTURE THAN EXPECTED IS PRESENT. IN ANY CASE...SUNDAY LOOKS TO BE OUR BEST BET FOR RELIEF FROM ONGOING OVERCAST CONDITIONS. SATURDAY MAY ALSO PRESENT US WITH SOME BREAKS IN THE OVERCAST...BUT THIS WILL ALSO PRESENT OPPORTUNITY FOR SCU FORMATION AS LOW LEVEL MOISTURE WILL REMAIN ABUNDANT. BEST CHANCES FOR SHOWERS ON BOTH DAYS WILL BE CLOSEST TO THE COAST WITH SLIGHT CHANCES INDICATED. DRIVING THIS DRYING TREND WILL BE HIGH PRESSURE TO THE NORTH...WHICH WILL GRADUALLY HELP PUSH THE PRESENT NEARLY STATIONARY OFFSHORE FRONT TO THE SOUTH. A WEAK OVER-RUNNING PATTERN WILL PERSIST THOUGH SO WILL BE KEEPING IN THE SLIGHT CHANCE FOR SHOWERS IN THROUGH THE NEAR TERM...WITH THE BEST CHANCES NEAR THE COAST ON SATURDAY. QPF TOTALS OVER THE WEEKEND WILL BE NIL TO MINIMAL. COOL NORTHEAST FLOW WILL KEEP TEMPERATURES RIGHT AROUND OR JUST BELOW NORMAL...WITH HIGHS BOTH DAYS RIGHT AROUND 80...WITH SUNDAY BEING THE SLIGHTLY WARMER OF THE 2. OVERNIGHT LOWS WILL BE AROUND 60 SATURDAY NIGHT. INCREASING CLOUD COVER ON SUNDAY NIGHT WILL KEEP LOWS IN THE MID 60S. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 3 PM FRIDAY...MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A DECENT SHORTWAVE DEVELOPING ACROSS THE SOUTHEAST LATE IN THE WEEKEND THEN MOVING ACROSS THE SOUTHEAST MONDAY AND EARLY TUESDAY. I HAVE INCREASED POPS TO LIKELY FOR MONDAY AND INTO THE NIGHT AS THE SYSTEM APPEARS TO BE IN NO HURRY. THE SURFACE LOW WILL BE WELL TO THE SOUTH AND WITH WEAK HIGH PRESSURE TO THE NORTH...ISENTROPIC LIFT WILL BE THE MAIN SOURCE OF LIFT AND WILL ADDRESS WITH STRATIFORM RAIN VOID OF THUNDER. THE REMAINDER OF THE PERIOD WILL FEATURE MODEST RIDGING OVER THE OHIO VALLEY DEVELOPING WHICH WILL ALLOW SURFACE HIGH PRESSURE TO WEDGE DOWN INTO THE CAROLINAS. ALTHOUGH THE RISK FOR RAINFALL WILL BE SMALL...CLOUDY SKIES AND COOL TEMPERATURES...MUCH LIKE WE HAVE SEEN THIS WEEK IS A POSSIBILITY. TEMPERATURE GUIDANCE GENERALLY SHOWS HIGHS IN THE UPPER 70S TO NEAR 80 AND OVERNIGHT LOWS IN THE 60S. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 18Z...THE COOL WEDGE IS STILL LOCKED INTO PLACE...AND MVFR CIGS JUST ABOVE 1KFT WILL LIKELY PREVAIL AT ALL TERMINALS THROUGH THE AFTN HOURS. EXPECT NORTHEAST WINDS 8-12 KT TODAY...BECOMING AOB 10 KT TONIGHT. AS HIGH PRESSURE CONTINUES TO BUILD DOWN...SOME DRIER AIR MAY ALLOW LOWER CIGS TO SCT OUT TONIGHT...BUT CONFIDENCE IS LOW GIVEN THE LACK OF AGREEMENT BETWEEN GFS/NAM FORECAST SOUNDINGS. WILL SHOW MAINLY SCT MVFR STRATOCU OVERNIGHT...WITH PERHAPS MVFR/IFR CIGS REDEVELOPING ALONG THE COAST EARLY SAT MORNING. VFR CONDITIONS MAY FINALLY EMERGE TOWARD THE END OF THE PERIOD AS THE COASTAL TROUGH WEAKENS AND HIGH PRESSURE RIDGES OVER OUR AREA. EXTENDED OUTLOOK...VFR CONDITIONS EXPECTED SAT AND SUN. CHANCE OF SHOWERS/MVFR MON AND TUE AS LOW PRESSURE MOVES ACROSS THE SOUTHEAST. MVFR/IFR CIGS ON WED. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 AM FRIDAY...WEDGE OF HIGH PRESSURE CONTINUES TO PUSH DOWN INTO THE CAROLINAS...WHILE COASTAL TROUGH REMAINS ALIGNED JUST OFF THE COAST. A WAVE OF LOW PRESSURE IS DEVELOPING ALONG THE COASTAL TROUGH...AT THE SAME TIME THAT THE WEDGE HIGH STRENGTHENS...ALBEIT SLIGHTLY. THIS HAS PRODUCED NE WINDS TODAY OF 15-20 KTS ACROSS THE WATERS...AND SOME STRENGTHENING OF THESE WINDS IS EXPECTED TONIGHT THANKS TO A PINCHING GRADIENT. SWAN GUIDANCE THIS AFTN INITIALIZED A BIT TOO LOW...YET STILL BRINGS 6 FT SEAS INTO AMZ250 AND AMZ252 TONIGHT. IT IS A BIT OF A LOW CONFIDENCE FORECAST...BUT WITH FORECAST PROFILES SUGGESTING 25-30 KTS OF WIND DEVELOPING JUST OFF THE SURFACE...BELIEVE WAVE HEIGHTS WILL AMPLIFY TONIGHT...AND HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE NORTH CAROLINA WATERS. EXPECT SEAS TO BUILD TO 4-6 FT TONIGHT THERE...WITH A 6-7 SEC NE WAVE PERIOD PREDOMINANT. THIS SCA IS VALID UNTIL EARLY SATURDAY AFTERNOON. THE SOUTHERN WATERS REMAIN IN A SCEC FOR CONDITIONS JUST BELOW SCA THRESHOLDS...WITH THE SAME 6-7 SEC NE WIND WAVE THE DOMINANT WAVE GROUP. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 3 PM FRIDAY...HIGH PRESSURE PRESSING DOWN FROM THE NORTH IN COMBINATION WITH A WEAKENING STATIONARY FRONT OFFSHORE WILL ALLOW A NORTHEASTERLY FLOW TO CONTINUE THROUGH THE SHORT TERM. TIGHTEST GRADIENT AND THUS HIGHEST WINDS AND SEAS WILL BE ON SATURDAY. THE PERIOD WILL START OUT WITH A SMALL CRAFT ADVISORY IN EFFECT FOR OUR NC WATERS....WHILE 15 TO 20 KT WINDS AND 3 TO 5 FT SEAS WILL NECESSITATE THE POSTING OF SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINES FOR THE REMAINING WATERS. WINDS AND SEAS WILL MODERATE ON SUNDAY...FROM AROUND 15 KTS EARLY ON TO AROUND 10 KTS OVERNIGHT. SEAS WILL GRADUALLY SUBSIDE TO 2 TO 3 FT SUNDAY NIGHT. LONG TERM /MONDAY THROUGH TUESDAY/... AS OF 3 PM FRIDAY...LOW CONFIDENCE IN WIND DIRECTIONS MONDAY INTO MONDAY NIGHT AS LOW PRESSURE MOVES ALONG THE GULF COAST WITH THE COASTAL FRONT MEANDERING ACROSS THE WATERS. FOR NOW EXPECT EAST TO SOUTHEAST WINDS ALTHOUGH A NORTHERLY COMPONENT CANNOT BE RULED OUT FOR INTERMITTENT PERIODS. TUESDAY AND WEDNESDAY THE WIND FIELDS BECOME BETTER DEFINED. A NORTHERLY FLOW WILL DEVELOP AND INCREASE IN MAGNITUDE TO 10-15 KNOTS. SIGNIFICANT SEAS WILL BE 1-2 FEET MONDAY INCREASING TO 2-4 FEET LATER TUESDAY AND WEDNESDAY. THE HIGHER VALUES WILL BE CONFINED TO THE OUTER WATERS. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...REK NEAR TERM...JDW SHORT TERM...REK LONG TERM...SHK AVIATION...BJR MARINE...RJD/JDW
Hazardous weather outlook, Sep 26, 4:48 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 448 AM EDT FRI SEP 26 2014 NCZ087-096-099-105-107-109-110-SCZ017-023-024-032-033-039-053>056- 270900- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 448 AM EDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-270900- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 448 AM EDT FRI SEP 26 2014 ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. MARGINAL SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-270900- COASTAL PENDER-COASTAL NEW HANOVER- 448 AM EDT FRI SEP 26 2014 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BJR
Nearby
Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.